# SDR HALA2022090900278

- Difficulty date: August 31, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 37,983 hours, 5,996 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 391 CORROSION WAS FOUND FWD LUG OF LH MLG RIB 6. CORRECTIVE ACTION: CORROSION HAS BEEN REMOVED BY OVERSIZING THE FWD LUG BORE. AND MAJOR REPAIRE WAS DONE PER ER/A 601775-14. (2401041)
